Hecke modules for arithmetic groups via bivariant K -theory

Mesland, B. and Sengun, M.H. orcid.org/0000-0002-6210-6877 (2018) Hecke modules for arithmetic groups via bivariant K -theory. Annals of K-Theory, 3 (4). pp. 631-656. ISSN 2379-1683

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 The Author(s).
Keywords: KK-theory; Hecke operators; arithmetic groups
Dates:
  • Accepted: 22 March 2018
  • Published (online): 18 December 2018
  • Published: 18 December 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Oct 2017 09:06
Last Modified: 14 Jul 2020 14:32
Status: Published
Publisher: Mathematical Sciences Publishers (MSP)
Refereed: Yes
Identification Number: https://doi.org/10.2140/akt.2018.3.631
Related URLs:

Share / Export

Statistics